# SDR USAA2013031800033

- Difficulty date: March 10, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 13,500 hours, 1,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46434
- Part serial: MBTH100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON CABIN FLOOR PANEL 112DS BETWEEN FR73 & FR76 INBOARD OF R-4 DOOR AT S25R.  REPLACED CABIN FLOOR PANEL 112DS IAW IRM 9701, REV G, A330 SRM 53-02-00 & EA 104645.
